MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0940-CS
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588)
Health Effect - Clinical Codes Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was compressed, and the patient experienced a stroke.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.The target vessel was significantly calcified.During the tcar procedure, there was inadequate imaging and post-dilation as a result of patient agitation.Approximately 45 minutes post procedure, the patient experienced an ischemic stroke and imaging identified calcium compressing the stent.Neurology interventional radiologists performed a thrombectomy and successfully post-dilated the stent.No further information was provided to boston scientific.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23336154
Report Number2124215-2025-74028
Device Sequence Number18506953
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508(17)270731(10)18352047
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Device Lot Number0018352047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/27/2026
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale